MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 490102
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: tubing appeared to be cut and was leaking fluid into pump.Drug used was decitabine and ns.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal number (b)(4).One used contaminated sample without packaging, and three photographs were submitted for evaluation.The sample was visually evaluated, and the tubing was found to be cut near the green clamp.The photographs were also reviewed, and one image shows the tubing cut in that same area near the green clamp.An exact root cause cannot be determined at this time.The most probable root cause of cut tubing is believed to be attributed to misloading of the iv set into the space pump.It should be noted the infusomat space pump manuals, iv blister lids, insert cards, as well as the space pump clearly indicates the correct instructions for loading the iv set into the space pump.All available information regarding this occurrence has been forwarded to the appropriate manufacturing business unit in order to heighten awareness.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key25594876
Report Number2521402-2026-00627
Device Sequence Number12123757
Product Code FPA
UDI-Device Identifier04046964186127
UDI-Public(01)04046964186127(11)260225(17)290131(10)0062056312
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490102
Device Lot Number0062056312
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown